# SDR SWIA202266197

- Difficulty date: June 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: S61444
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM INBOARD SIDE IS CORRODED BETWEEN F.S. 473 TO F.S. 484.     (C-CHECK RO 7/26/2022)    COMPLIED WITH MHIRJ REO 601R-53-41-3037 REV-- DATED: 2022-06-29. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED 337 ATTACHED. +.38 WEIGHT CHANGE. REFERENCE CONTINU CARD AND SKY CARD FOR WORK PERFORMED .
